# SDR ASMF200611009

- Difficulty date: November 24, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 49,940 hours, 34,282 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1271 L29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, CORROSION WAS DETECTED IN THE CARGO COMPARTMENT LOWER FUSELAGE SKIN RT SIDE AT STA 1271 AND LONGERON 29. THE NON ROUTINE CARD NR A0103766 WAS ISSUED AND CORROSION WAS REPAIRED IAW MFG MESSAGE NR 1-254115121-2.
